Record number :
Title of article :
On s-convex stochastic extrema for arithmetic risks
Author/Authors :
Denuit، نويسنده , , Michel and Lefèvre، نويسنده , , Claude and Mesfioui، نويسنده , , M’hamed، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 1999
Pages :
From page :
To page :
Abstract :
Recently, Denuit and Lefèvre (Insurance: Mathematics and Economics 20 (1997) 197–213) have introduced a class of discrete s-convex stochastic orderings for comparing arithmetic risks in actuarial sciences inter alia. The present paper is concerned with the construction of the extremal distributions with respect to these orderings. Firstly, the general problem of bounding such risks is studied in some details. Then, improved extrema are obtained for the case where the risks are known to have a decreasing density function. For illustration, the results are applied to derive bounds for the probability of ruin in the compound binomial risk model.
Keywords :
Discrete stochastic orderings , s-Convex orderings , Moment spaces , Decreasing density functions , Binomial risk model , Extremal distributions
Journal title :
Insurance Mathematics and Economics
Link To Document :